2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation
A.J. Campbell, S. O’Rourke, D.T. Renfrew, International Mathematics Research Notices 2024 (2024) 10189–10218.
[Published Version] View | Files available | DOI
 
[1]
2018 | Published | Journal Article | IST-REx-ID: 181 | OA
Power law decay for systems of randomly coupled differential equations
L. Erdös, T.H. Krüger, D.T. Renfrew, SIAM Journal on Mathematical Analysis 50 (2018) 3271–3290.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

1 Grants


Structured Non-Hermitian Random Matrices

2017-01-01 – 2020-01-31
Austrian Science Fund

2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation
A.J. Campbell, S. O’Rourke, D.T. Renfrew, International Mathematics Research Notices 2024 (2024) 10189–10218.
[Published Version] View | Files available | DOI
 
[1]
2018 | Published | Journal Article | IST-REx-ID: 181 | OA
Power law decay for systems of randomly coupled differential equations
L. Erdös, T.H. Krüger, D.T. Renfrew, SIAM Journal on Mathematical Analysis 50 (2018) 3271–3290.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed